# SDR DLM88961897

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT ATTN IN AFT OF ACFT REPORTED LOUD EXCESSIVE NOISE FROM ENGINES.  PERFORMED BORESCOPE ON NR 1 ENGINE 6TH AND 7TH STAGE COMPRESSOR DUE TO N1 FAN BLADE DAMAGE FOUND.  DAMAGE TO 7TH STAGE OUT OF M/M LIMITS.  REPLACED ENGINE.
